# SDR SCNA20171111250

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 CREASE BEAM INNER CHORD CORRODED AT SEVERAL AREAS STA 290-328. REMOVED "OUT OF LIMITS" R1 CREASE BEAM INNER CHORD AND INSTALLED NEW R1 CREASE BEAM INNER CHORD AS REQ'D.
